# SDR USAA2014012900012

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 62,378 hours, 22,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N6106U56
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 INTERGRANULAR CORROSION ON R4 DOOR LOWER GATE ASSEMBLY AT BS 1661 & RBL 70.  REPLACED R4 DOOR LOWER GATE ASSEMBLY AT BS 1661 & RBL 70 IAW SRM 51-10-02, 52-10-02 & AMM 52-11-38.
